I weight 74 kg, with 5.9 ft. From three years before I had started masturbation and increased that I am doing it three times per day. I have tried myself very much to stop it, but I failed I have now reduced that I do it after two days one time. But I want to leave it permanently. Telling the local doctor is very embracing. I feel bored and depressed and angry full day.
As I come alone in my room, I start thinking and then doing it. I told myself that it is last time, but after two days I forget and start it again, and after that, I feel tired and sleepy. By health, I am perfect, but sometimes I feel shivering of legs and weakness. In my religion, it is a sin. I think I would never stop it. Any medicine to stop it? Or what should I do?
Welcome to icliniq.com.
If you want to know your problem, I like to tell you that you are not having any problem. The occasional feeling of shivering or weakness are the normal phenomenon that occurs to everybody, but the only difference with you is that you are relating these feelings with masturbation. Having masturbation up to two times a day is very normal for your age kids, and there is nothing normal.
I am sorry to say that most of the religion in the world talked about sexual thing as a sin due to various reasons at the time of their inception, but science repeatedly asserted that there is nothing abnormal about sexual thing including masturbation. The answer to so-called your problem of masturbation is stop thinking it as a sin. Think in line of science, not in the line of religion. Masturbation is nowhere different from sex and multiple benefits over sex like no risk of sexually transmitted diseases.
If the above answer is not helping you and you are not able to stop thinking I advise you to contact through video consultation so I can provide you required counseling face to face or medicine if it is necessary.
Was this answer helpful?|
Query: Hi doctor, I am a 32 year old unmarried male. I am suffering from premature ejaculation. I am masturbation from 13 years od age using sex toys. I am not lasting more than two minutes. I am taking antidepressants and doing squeeze technique. But, it does not help me. Kindly suggest medicine for prema... Read Full »
Query: Hi doctor, I am writing on behalf of my friend. He is having a little bit of pain during urination. He also gets semen along with urine. He told me that it might be because of his excessive masturbation. So, he needs your help. Thanks in advance. Read Full »
Query: Hello doctor, I have a very sore penis from excessive masturbation and vigorous sex. The shaft of the penis seems to be less firm that it was in the skin and appears to be stretched out near the head of the penis. There is no pain but mild soreness. There is some soreness if I try to play with it. ... Read Full »
Ask your health query to a doctor online?Ask a Sexologist Now